# SDR DHL200071712D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, SEAT TRACK NR 1 FS 1090 TO 1120 HAS AN AREA OF SURFACE CORROSION.  FOUND CORROSION OUT OF LIMITS, AS PER SRM 51-30-2 AND 53-10-11.  REMOVED AND REPLACED SEAT TRACK FROM STA 1070 TO 1130 PER SRM 53-10-5, FIG 7, REF: N/R 2885.
